# SDR ARWA981220

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 57703101
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FLT 509 - ON PRE-FLIGHT, FOUND NR 1 SLOT NOT FULLY CLOSED.  REMOVED AND REPLACED OUTBOARD SLOT TORQUE TUBE IAW 27-80-2, OPERATION CHECK GOOD.  (M)
